# SDR DALA2014081804588

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 29,221 hours, 13,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULGED AT LAVATORY EXHAUST PORT.  REMOVED SUPPORT BRACKET AND FOUND IT CORRODED.  REPLACED SUPPORT BRACKET IAW DWG 5965766.
